# SDR ASAA0741999

- Difficulty date: August 26, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 34,869 hours, 19,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357882
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON FUSELAGE SKIN, DENTS IN ADJACENT BAYS.  CUT OUT DAMAGED SECTIONS OF SKIN, FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLERS IAW ASA EA 5330 02231.
